# SDR AALA201611299004

- Difficulty date: November 24, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 48,326 hours, 27,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2912
- Condition: Faulty
- Location: Cabin
- Part time: 48,474 hours, 24,135 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN GROUND POWER DROPPED OFF AT THE GATE NO EMERGENCY EXIT LIGHTS ILLUMINATED IN FWD GALLEY. WITH EMERGENCY LIGHT SWITCH ARMED. ACCOMPLISHED OPS TEST OF EMERGENCY LIGHTS PER AMM 33-51-00. R&R ESPU 10WL, FWD GALLEY EMERGENCY LIGHTS TESTS OK. THE AIRCRAFT WAS NOT GROUNDED.
